Contraceptive pills are by far one of the most popular forms of birth-control among women across the globe. Birth-control pills enjoy wide popularity among women as they are considered one of the safest and reliable ways of preventing unwanted pregnancies.
A plethora of contraceptive pills are available in the market which can be readily used by women as a trusted method of birth-control. However, contraceptive pills have their fair share of side-effects, some of which are relatively risk-free while others are known to have some severe implications.
Having a comprehensive idea about the potential side-effects of birth control medication is of paramount importance if you wish to make an informed choice about which contraceptive pill to opt for. Continue reading to have a better idea about some of the most common side-effects of birth control pills.
Side Effects Of Birth-Control Pills
In some women, one of the most usual side-effect of birth control medication is found to be acne breakouts. Nonetheless, the possibility of acne breakout is seen to be dependent to a large extent on the level of estrogen and progestin in the medication.
So, if you have a tendency of developing acne while using birth control pills, it is advisable to opt for contraceptive pills that are set to reduce acne breakouts.
Instances of light bleeding in the days between the periods are pretty usual in some women. But, owing to the usage of contraceptive pills, the bleeding often tends to become a bit heavier.
Yet, keep it in mind that if the bleeding turns out to be excessively heavy during this time, it might be a matter of serious concern. In such cases, consult your gynaecologist right away.
Photo Credit : Glamcheck.com/fashion/2011/09/22/skin-rashes/
In many women, birth control pills can often cause allergic reactions. Symptoms such as wheezing, rashes as well as hives are usually observed in women who experience such allergies. If the allergic reactions are too severe, it is best to stop taking the medications and get in touch with the physician immediately.
Blood Clots In Lungs
Health experts say that a severe side-effect of contraceptive pills is blood clots in the lungs. In some women, birth control pills can lead to severe chest pain and coughing up blood due to the clots in the lungs. If after using contraceptive medications, you encounter any such health issue contact your physician without any kind of delay.
During periods, women often complain of a tender feeling in their breasts or their breasts becoming too fuller. But, feeling a lump in any of the breasts isn’t a normal side-effect. If you are experiencing a lump in your breasts after taking the birth control pills, make sure that you consult your gynaecologist at once.
In severe cases, taking contraceptive pills can also trigger stroke symptoms in some women. Experiencing slight headache is common among women who are consuming these medications for the first time.
However, if the headache is accompanied with symptoms such as numbness of arms and legs, it is best to seek medical advice without more ado.